# SDR C2XA02IA054

- Difficulty date: February 19, 2002
- Submitted: March 9, 2002
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145
- Aircraft serial: 145131
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Part time: 7,290 hours, 4,931 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH DURING C-CHECK INSPECTION IT WAS NOTED THAT CORROSION ON RIVET HEADS AND AROUND SCREW HOLES ON TOP OF FLOORBEAMS AT FRAME 20.
